# SDR UPS07248848

- Difficulty date: January 10, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN EMERGENCY LIGHTS FOUND TO BE INOP.  REPLACED EMERGENCY LIGHT BATTERY IAW MM 33-50-01-2 AND 33-50-01-5.  OPS CHECKED NORMAL.
